Flinders Academic Commons >
Research Publications >
05 - Mathematics, Information and Communication Sciences >
0102 - Applied Mathematics >
Please use this identifier to cite or link to this item:
|Title: ||Existence of solutions of diffusive logistic
equations with impulses and time delay and stability of the steady-states|
|Authors: ||Widjaja, Jalina|
Bottema, Murk Jan
|Issue Date: ||2005|
|Citation: ||Widjaja, J. & Bottema, M.J., 2005.
Existence of solutions of diffusive logistic equations with impulses and time delay and
stability of the steady-states. Dynamics of Continuous Discrete and Impulsive
Systems-Series A-Mathematical Analysis, 12(5), 563-578.|
|Appears in Collections:||0102 - Applied Mathematics|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.